Perturbation of frame sequences in shift-invariant spaces

Ole Christensen, Hong Oh Kim, Rae Young Kim, Jae Kun Lim

    Research output: Contribution to journalJournal articlepeer-review

    Abstract

    We prove a new perturbation criteria for frame sequences, which generalizes previous results and is easier to apply. In the special case of frames infinitely generated shift-invariant subspaces of L2(ℝd) the condition can be formulated in terms of the norm of a finite Gram matrix and a corresponding rank condition.
    Original languageEnglish
    JournalJournal of Geometric Analysis
    Volume15
    Issue number2
    Pages (from-to)181-191
    ISSN1050-6926
    DOIs
    Publication statusPublished - 2005

    Keywords

    • 42C15
    • Frames
    • Shift-invariant spaces
    • Perturbation

    Fingerprint

    Dive into the research topics of 'Perturbation of frame sequences in shift-invariant spaces'. Together they form a unique fingerprint.

    Cite this